# SDR SIMA20130216006

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 25,034 hours, 22,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009520
- Part serial: ORD100525D
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4348 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT DID NOT WORK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IN THE COCKPIT IAW EMB AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
